# SDR RAIA961102

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 7603 · Power Lever
- Part: Friction Knob
- Part number: 14176007175
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 933 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7706 - CONFIGURATION WARNING SOUNDED ON TAKEOFF.  ADJUSTED FRICTION KNOB.
